On certain continued fraction expansions of fixed period length

A. J. Van Der Poorten*, H. C. Williams

*Corresponding author for this work

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)23-35
Number of pages13
JournalActa Arithmetica
Volume89
Issue number1
Publication statusPublished - 1999

Keywords

  • Period length
  • Periodic continued fraction

Cite this

Van Der Poorten, A. J., & Williams, H. C. (1999). On certain continued fraction expansions of fixed period length. Acta Arithmetica, 89(1), 23-35.